MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3581
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.The investigation is not yet complete.
 
Event or Problem Description
The event involved an oncology kit w/spinning spiros, c-clip, red cap that disconnected from the bd pump set during infusion of vincristine and nelarabine resulting in a leak of medication.The exact location of the disconnection is the male luer of the bd/carefusion set connection to the female luer connection of the spiros.The event occurred before connection to the patient.The medication came into contact with the patient or health care provider.The chemotherapy spill was cleaned per facility protocol.There was no blood loss or bleed back.The spiros was replaced and the drug resumed.There was patient involvement but no report of adverse event.
 
Additional Manufacturer Narrative
H10: three new list# ch3581, oncology kit w/spinning spiros®, c-clip, red cap (lot# 3396231) and one (1) alaris set were received and visually inspected.No damage or anomalies were seen on the three (3) new spiros devices.No damage or anomalies on the male luer of the alaris set.No c-clip had been attached to the alaris as received.All returned spiros were functionally tested and met product performance specifications.The luers of all the returned devices were measured and found to meet iso standards.No leaks or disconnections occurred during functional testing.Without the return of any used devices, the reported complaint of a disconnection resulting in leakage could not be confirmed or replicated.A device history review (dhr) lot# 3396231 and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10135643
Report Number9617594-2020-00168
Device Sequence Number17049532
Product Code FPA
UDI-Device Identifier00887709079243
UDI-Public(01)00887709079243(17)220101(10)3396231
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Catalogue NumberCH3581
Device Lot Number3396231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAREFUSION INFUSION PUMP SET, BECTON DICKINSON MFR; NELARABINE, UNK MFR; TKO CONNECTOR, UNK MFR; VINCRISTINE, UNK MFR